News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: Lower Adominal Pain PLEASE HELP


 candyfloss - Sat Aug 14, 2004 7:14 am

For the past two years I have been experiencing lower abdominal pains. They occur daily and are either on the right hand side or left hand side – just below my pelvic bones, in my womb. Sometimes these pains are sharp, other times mild. They can last for a few seconds to a few minutes.

My periods are also extremely irregular (and extremely painful), about once every 4 months and are heavy for the first 3 days. I have also noticed that in the last 2 years I need to urinate very often, as it often feels like I have a full bladder even if I haven’t drunk any liquid.

I also get thrush (well I think its thrush) at least once a week.

I plucked up the courage to go to my doctor a few months back but she didn’t believe a word I was saying and said it’s not medically possible for my symptoms to occur.

Please help, as I’m getting really worried about this now. I don’t want it to affect my fertility. I had an abortion 2 years ago (Dec 2001) - has this got anything to do with the pains?

I have visited your abdominal pains section of the website but have not found anything which can help me.
 Dr. Tamer Fouad - Thu Feb 09, 2006 7:17 pm

User avatar Hello,

I hope you are feeling better by now.

Besides the abortion incident why are you afraid for your fertility? Have you been unsuccessfully trying to conceive?

Your pain symptoms are very strange because they seem to alternate on either side. However, Your irregular period could point towards anovulation. You will need to be checked by a gynecologist and may even require an ultrasound exam to the pelvis.

Recurrent vaginal candidiasis is a common complaint and probably not related to your other symptoms. Bladder urgency can be a sign of bladder infection.

Best regards.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here